$\mathcal{I}$-convergence in Fuzzy Cone Normed Spaces
Makaleler > Tam Makale · 2021
Yazarlar: Ayşegül ÇAKSU GÜLER
Sahand Communications in Mathematical Analysis, Vol 18, Iss 4, Pp 45-57 (2021), SCI Expanded İndekslerine Giren Dergi, Uluslararası, Emerging Sources Citation Index (ESCI), 2021, cilt 18, ss 45-57
DOI: 10.22130/scma.2021.526111.916
Özet
The aim of this paper is to define and study the concept of $\mathcal{I}$-convergence in fuzzy cone normed space which is a generalization of R. Saadati and S. M. Vaezpour type fuzzy normal space. We also obtained some basic properties of $\mathcal{I}$-convergence. In fuzzy cone normed space, $\mathcal{I}$-limit point and $\mathcal{I}$-cluster point were defined and studied.